# SDR TSAA9553201

- Difficulty date: November 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, CRACK FOUND ON FRAME AT BS 480 BETWEEN STRINGER 21L AND 22L, LOWER LOBE COMPARTMENT AS EVIDENT.  REPAIRED PER ECO 2275.  AIRCRAFT RETURNED TO SERVICE.  (M)
